# SDR IPXA2015101894911

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,908 hours, 9,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: Rt Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EVAC SLIDE REMOTE PUSH TO TEST INDICATING SYSTEM INOP.  BULBS OF AFFECTED EVAC SLIDE INDICATOR REPLACED IAW AMM 25-61-04, PB 401, REV 83.02 DATED 10/01/15.  PLACARD REMOVED, DMI CLOSED.  FUNCTION TEST PERFORMED, FOUND SATISFACTORY EFF REF IPC 25-61-05-01, ITEM -158, REV 148.04, DATED 10/05/15.
